Tinnitus Gone After 3 Years — Only New Medicine Nexium

Discussion in 'Success Stories' started by clive r, Aug 5, 2014.

tinnitus forum
    1. clive r

      clive r Member

      Tinnitus Since:
      when given asprin after heart failure diagnosed
      3 weeks ago TINNITUS of 3 years duration gone. My husband developed Heart Failure 3 years ago, doctors gave him asprin to thin his blood, among the first things different in hospital he claimed cicadas in head. Were told there was nothing they could do.
      We found that cutting out his huge coffee intake seemed to help, again queried with G P tinnitus, nothing to be done, depression and anxiety as a result of not sleeping because of constant noise.
      3 weeks ago mentioned to new G P acid reflux and constant coughing, Dr said to try NEXIUM, 3 days later no acid reflux, no coughing, NO TINNITUS
       
      • Like Like x 6
      • Winner Winner x 4
      • Agree Agree x 1
      • Informative Informative x 1
    2. EddyLee
      Tolerant

      EddyLee Member

      Tinnitus Since:
      2013
    3. Danza
      Fine

      Danza Member Benefactor

      Location:
      Finland
      Tinnitus Since:
      1/2014
      This is Great! I am so happy for you and your husband. I wish we could know why this happened ...
       
      • Agree Agree x 1
    4. Mr. Cartman
      Artistic

      Mr. Cartman Member Benefactor

      Location:
      Norway
      Tinnitus Since:
      12/2013
      Thank you so much for sharing! Im so happy for you and your husband :)
       
    5. clive r

      clive r Member

      Tinnitus Since:
      when given asprin after heart failure diagnosed
      My theory for what is is worth, you are coughing up acid from stomach into back of throat, which alot of us can taste, ughhhh, does the small tube, eustachian tube, that leads from the ear to the throat get irritated and swollen at the throat end because of this acid, and a partial imbalance of air pressure occur, therfore singing. Still no cicada's this morning
       
      • Helpful Helpful x 1
    6. Sound Wave
      Curious

      Sound Wave Member Benefactor Team Tech

      Location:
      Finland
      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Probably headphones
      This was probably so called 'silent reflux', which I used to have as well. It doesn't appear at all as normal reflux, but as cough and sore throat etc. It's the acid humes that irritate the upper parts of the trachea as well as throat and sometimes also nasal cavities. Nexium took away my symptoms.

      This was two years ago. Now with T... I wonder should I try Nexium again :)
       
    7. Ricky81
      Worried

      Ricky81 Member Benefactor

      Tinnitus Since:
      July 14, 2014
      Cause of Tinnitus:
      Assault/Contusion/Ear Infection
    8. nogood
      Torn

      nogood Member Benefactor

      Tinnitus Since:
      04/2014
      Cause of Tinnitus:
      ototoxicity/infection
      • Like Like x 1
    9. RaZaH
      Not amused

      RaZaH Member Benefactor Team Tech

      Location:
      Reykjavík, Iceland
      Tinnitus Since:
      2012/04
      Cause of Tinnitus:
      Benzo + loud noise
      I am actually trying this , its a two week treatment , why not , might as well. Sigh .... :p
       
      • Like Like x 2
    10. nogood
      Torn

      nogood Member Benefactor

      Tinnitus Since:
      04/2014
      Cause of Tinnitus:
      ototoxicity/infection
      Let us know how it turns out.. (y)
       
    11. undecided
      Fine

      undecided Member

      Location:
      Greece
      Tinnitus Since:
      04/2014
      Cause of Tinnitus:
      Unknown.
      Tinnitus as a side effect ?
      What would the drug do ? Give you tinnitus ? You already got it :)
       
      • Agree Agree x 2
    12. clive r

      clive r Member

      Tinnitus Since:
      when given asprin after heart failure diagnosed
      be careful, you cannot mix NEXIUM with some other drugs, we got husbands through our doctor.
      When we saw our cardio specialist for husbands heart failure, and he asked us had we changed any medicine's that he would need to know about, told him about NEXIUM, and he commented "we are using for cardio patients in the hospital now," to see if coughing is from silent reflux or heart/lung problem, "and its seems to be working," he was most interested that it has helped tinnitus, in my husband, you could see the wheels turning.
       
      • Informative Informative x 1
    13. Stina
      Psychedelic

      Stina Member Benefactor

      Location:
      Tartu
      Tinnitus Since:
      11/13
      Nexium is meant to lower the acid levels in your stomach. If tinnitus is a side effect of acid reflux then of course it works. Otherwise it might actually do you bad. Would not recommend taking it without a doctor's advice. Also, if it were a treatment for tinnitus it would already be used by ENTss.

      Source: my mother took Nexium for a year to reduce and as a result no longer has acid reflux.
       
    14. dan
      Chatty

      dan Member

      Tinnitus Since:
      06/2011
      I think Nexium might act on potassium channels - @benryu might confirm this...
       
    15. Danny
      Fine

      Danny Member Benefactor

      Location:
      Near Toronto Canada
      Tinnitus Since:
      2012
      it's funny what works for one has no bearing on the other....years ago my heartburn was so bad that I was hacking up blood......that has cleared up but I continue to use omeprazole from time to time for severe heart burn, but I would think that it had nothing to do with my tinnitus, just goes to prove everyone tinnitus is personal
       
    16. Shadow of Earth
      Panicky

      Shadow of Earth Member

      Tinnitus Since:
      3/2014
      Any luck???
       
    17. Shadow of Earth
      Panicky

      Shadow of Earth Member

      Tinnitus Since:
      3/2014
      No tinnitus still?
       
    18. RaZaH
      Not amused

      RaZaH Member Benefactor Team Tech

      Location:
      Reykjavík, Iceland
      Tinnitus Since:
      2012/04
      Cause of Tinnitus:
      Benzo + loud noise
      Did nothing for me.
       
    19. sandra D

      sandra D Member

      Tinnitus Since:
      4 years
      Cause of Tinnitus:
      unknow maybe loud noises at work
      I dont know about that i have been on nexium for about 8 years now i actually though my tinnitus could have been a side effect of taking it long term
       
    20. Tom Cnyc

      Tom Cnyc Member

      Location:
      NYC
      Tinnitus Since:
      05/2016
      Cause of Tinnitus:
      Warehouse event after years of enjoying music.
      highly unlikely to be nexium. even if it was - 3 days is not enough to fix anything. some people just let lucky.
       
      • Like Like x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.